EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
02-020-11-0325 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 11038220007, a10012 - gps implant kit v2, 6588798, 02-012-60-1425 - logic stem ext 14mm x 25mm, 6605934, 204-70-00 - tibial stem ext.Screw, 6705177, 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t, 6784567, 200-02-32 - three peg patella 32mm, s028873, 02-022-35-2509 - truliant tib imp ps insert sz 2.5 9mm, h7: z-0023-2022.
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2021.The underwent a revision of the right femur and liner on (b)(6) 2023.The patient was revised to a cc femur, stem, femoral cone and transitional liner.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 type of investigation, investigation findings, investigation conclusions.The following sections were corrected: h6 clinical code, problem code and component code.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening.The reported femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.